Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    cutting_king's Avatar
    cutting_king is offline Associate Member
    Join Date
    Jan 2006
    UK -Yorkshire

    Angry Moonface on cutting cycle??

    I just thought i would see if any of you guys with your infinite wisdom and experience could tell me why i seem to get moonface off pretty much any kind of cycle that i do. i know for most its not a big issue but i would just rather i didn't look ridiculous for the 8 weeks or so during a cycle thats all. If it is caused by estrogen only then how come it happens even when non-Aromating compounds are used? i recently did a cycle of winny,primo and tren and my face was like a giant meatball. i check all of my products for authenticity and also run a low sodium diet and drink about as much water a day as is humanly possible. has anyone out there got any ideas or thoughts on how this can be avoided? any feedback would be much appreciated

  2. #2
    vitor is offline Anabolic Member
    Join Date
    Oct 2005
    Tren can cause some bloating because it hits the progestin recepter. Howerer, you shouldnt be getting moonface on that cycle. Weird!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts